# SDR SWAA2019121769726

- Difficulty date: November 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDE-PLATE CORRODED BETWEEN BS. 727 TO BS. 767, RBL 20, SURFACE  AROUND FASTENERS HOLES.           / R&R SIDE PLATE IAW SRM AND DWG.
